Announcement

Collapse
No announcement yet.

Antidotes

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Antidotes

    Will one weak cup of coffee with milk antidote Thosinaminum or AURUM METALLICUM? There seems to be different opinions on it. I have read it will antidote certain remedies, but will it antidote either of these two?

    Also perfumes are said to be a no, no, but what about deorderants with little fragrance or soap?

    One more question, can tissue salts be taken during treatment with remedies?

    Kira

  • #2
    Anybody? Suggestions?

    Comment


    • #3
      Unless you are personally senstitive to coffee, strong perfumes or deoderants, I don't think you should have any probem. BUt yes I would advise patients to avoid using very strongly perfumes personal products in general - especailly if they are "medicinal" in nature.

      there are a few occassions where I have advised patients some biochemic remedy in addition to the homeopathic remedy. BUt in most situations, if the ssimilimum is working, one rarely needs anything else.
      Hope this helps,
      dr. leela
      http://www.homeopathy2health.com

      Comment


      • #4
        There is a lot of misconception as to odors.My favourite phrase is

        Make sure that there are no odors around you,on you (perfumes etc) and in your mouth, before taking the medicine.

        These precautions are required 'while taking the medicine.' After an hour or so,you can take bath with your favourite soap,wear a perfume...no problem.

        Murthy

        Comment


        • #5
          Thank you, Dr Leela and Murthy. The information was very helpful. It also saves money because I don't have to go out and buy new deorderant/soap, etc.

          Kira

          Comment


          • #6
            One more question. Can I use Retin-A at night while taking the remedies? I noticed it was said not to use anything "medicinal" while taking them. Will it hurt to use it an hour or so after the remedies?

            Comment


            • #7
              Hi Kiran,
              IT won't hurt to use it, but it will interfere with the interpretation of the remedy action. As in, is the imporvmeent due to retin A or due to the remedy. Or else, is the aggravation of symptoms related in any way to the remedy? Is the remedy working at all?

              the other side of the problem is - can I go out of the house and face people with my face looking like pimple farm?

              So one needs to reach a balance during managemnet of a case, and is for you homeopath and you to decide. There is no black or white.
              dr. Leela
              http://www.homeopathy2health.com

              Comment


              • #8
                Thank you, Dr. Leela.

                Comment

                Working...
                X